Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Marston Morse
Title: Topological methods in the theory of functions of a complex variable
Additional book information: Annals of Mathematics Studies, no. 15, Princeton University Press, 1947. 2+145 pp. $2.50.

Review Information:

Reviewer: L. Ahlfors
Journal: Bull. Amer. Math. Soc. 54 (1948), 489-491
DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09004-8